Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Robust stabilization of the Takagi-Sugeno fuzzy model via bilinear matrix inequalities
Autore:
Kiriakidis, K;
Indirizzi:
USN Acad, Dept Weapons & Syst Engn, Annapolis, MD 21402 USA USN Acad Annapolis MD USA 21402 pons & Syst Engn, Annapolis, MD 21402 USA
Titolo Testata:
IEEE TRANSACTIONS ON FUZZY SYSTEMS
fascicolo: 2, volume: 9, anno: 2001,
pagine: 269 - 277
SICI:
1063-6706(200104)9:2<269:RSOTTF>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Soggetto:
NONLINEAR-SYSTEMS; STABILITY; DESIGN;
Keywords:
fuzzy models; optimization methods; robustness; state-spate methods; uncertainty;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Kiriakidis, K USN Acad, Dept Weapons & Syst Engn, Annapolis, MD 21402 USA USN Acad Annapolis MD USA 21402 gn, Annapolis, MD 21402 USA
Citazione:
K. Kiriakidis, "Robust stabilization of the Takagi-Sugeno fuzzy model via bilinear matrix inequalities", IEEE FUZ SY, 9(2), 2001, pp. 269-277

Abstract

Quadratic stability has enabled, mainly via the linear matrix inequality framework, the analysis and design of a nonlinear control system from the local matrices of the system's Takagi-Sugeno (TS) fuzzy model, It is well known, however, that there exist stable differential inclusions, hence TS fuzzy models whose stability is unprovable by a globally quadratic Lyapunov function. At present, literature in the broader area of stability analysis suggests piecewise-quadratic stability as a means to avoid such conservatism. This paper generalizes the idea and proposes a framework that supports lessconservative sufficient conditions for the stability of the T-S model by using piecewise-quadratic generalized Lyapunov functions. The advocated approach results in the formulation of the controller synthesis, which, herein,aims for robust stabilization, as a problem of bilinear rather than linearmatrix inequalities. Simulation studies, which include an algorithm for solution of bilinear matrix inequalities, demonstrate the proposed method.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/04/20 alle ore 01:45:05